How wonderful to be able to write this down and hopefully somebody might be able to help! I am a 49 year old woman. First of all, here are some facts, which may or may not be relevant. I had a vaginal hysterectomy in 1999 for dysfunctional bleeding. It all went fine. In 2001 I had some IBS problems and had a colonoscopy, which was clear. HOWEVER two days after the colonoscopy I started peeing blood. This went on for several months. I had several cystoscopies, and finally a bladder biopsy but all they found was unexplained areas of inflammation. I have seen no blood now for almost 7 years. Great. However, since that time I have only been able to hold a max of 100ml of urine before I have to pee, and if I drink anything at all I have to pee every 5 minutes or so for the next hour. This still, is not my main problem. (Are you still awake??) At about the same time as the bleeding I started to get the occasional pain in my vaginal/perineal area. I used to tell my husband it felt like I was sitting on a spike. This was intermittent and not too much problem. It only became unbearable if I spent a whole day on my feet. However, about 6 months ago it started to become chronic and now I have it constantly. My life is ruined. I have to sit on a ring cushion to do my work. I cannot walk anywhere. Sometimes there are shooting pains in my urethra and it always hurts when I pee. All my urine tests are negative for infection. I have been given Lyrica (a nerve blocker), Meloxicam (anti-inflammatory) and every pain killer known to man. Nothing works. I have also had prolapse surgery (I had a small rectocele) but this did not affect the pain either way. Thank you for listening. It feels good just to talk about it. If anybody has any ideas both I and my doc will be glad to hear them!! Love you allReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?